# SDR QXEA2020060800179

- Difficulty date: June 7, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N446QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4363
- Aircraft time: 20,798 hours, 22,395 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DEPARTING, THROUGH 12,500 WE GOT A CABIN PRESS WARNING. WE RAN THE CABIN PRESS CHECKLIST (IAC) AND PRESS FAIL CHECKLIST (EAC) AND CONFIRMED THE BLEEDS WERE ON AND THE OACKS WERE IN AUTO W/ THE PRESS LDG ALT PROPERLY SET. THERE WAS NO FAULT LIGHT ON THE PRESS PANEL. WE SED THE O2 MASKS AND O2 IS NOW LOW. WE RETURNED TO RDM WITH NO FURTHER ISSUES. RETURNED TO FIELD. CHECKED CDS & CPCS FAILURE REPORTING SYSTEM NO FAULTS FOUND. ECS SHOWS 3801-0255 & 3003-PACK PCV. REQUIRES FURTHER T/S & PRESSURIZATION AH 19292. C/W FIM SUBTASK 21-30-00-810-001. AFT CAGO PANEL (BLOWOUT) OK. DOOR SEALS OK. ECS BAY OK. NO ACTIVE FAULTS FOUND IN ECS, CDS/CPCS. FUNCTIONAL TEST GOOD. NO CURRENT FAULTS NOTED. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
